MathSciNet Relay Station
MathSciNet bibliographic data
MR123204 49.00
Nitsche, Johannes; Nitsche, Joachim Ein Kriterium für die Existenz nicht-linearer ganzer Lösungen elliptischer Differentialgleichungen. (German) Arch. Math. 10 1959 294–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement